Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Impression Abnormalvestibular-evoked myogenic potentials consistent with a bilaterial worse on

Impression Abnormalvestibular-evoked myogenic potentials consistent with a bilaterial worse on the roght sacculo-collic reflex abnormality suggesting an abnormality of the bilaterial sacculus or inferior vestibular nerve what does this mean in english ?
Wed, 7 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am looking for costs for evoked potentials testing, or any other tests that may be run to indicate Multiple Sclerosis. I have already had MRI brains scans with and without dye. My company supplied health insurance is to be dropped at year s end. I will need coverage starting January 1. I have an appointment with neurologist January 7 which the wait time to get the appointment is 6-8 weeks. Unless I enroll in a healtcare plan by tomorrow, I will not be covered by insurance. On Friday, December 20th, we he employees, were not notified by our employer of the change to individual health insurance.

doctor1 MD

Please explain the NCV & EMG Findings: Impression: Abnormal NCS/EMG - Nerve conduction test showed normal finding, the EMG showed sporadic fibrillations in one muscle innervated by C7-C8 root, this finding might be consistent with an incipient radiculopathy at this level. Likewise, somatosensory Evoked Potential of median nerve showed latencies bilaterally but significant asymmetry in the amplitude of cortical response (N20/P22) it was almost 6 times higher on the right side (giant potential)

doctor1 MD

My doctor prescribed this for high cholesterol but I am unhappy about the potential side effects. I took Crestor in the past and it gave me a foggy brain. As soon as I stopped taking it the fogginess stopped. Side effects of Atorvastatin look worse. What is my alternative?

Loading Online Doctors....